MathSciNet Relay Station
MathSciNet bibliographic data
MR1327054 (96k:13034) 13H10 (13D99)
Yoshino, Yuji On the higher delta invariants of a Gorenstein local ring. Proc. Amer. Math. Soc. 124 (1996), no. 9, 2641–2647.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement